# SDR CA961028004

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2350 · Audio Integrating System
- Part: Selector
- Part number: 506111
- Condition: Burnt
- Location: Copilot Audio
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW COULD SMELL ELECTRICAL BURNING ON FINAL. INSPECTION FOUND CO-PILOTS AUDIO PANEL OVERHEATED.
